# SDR AALA202204263490

- Difficulty date: February 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Part number: D53133218000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD CENTER POST LEFT HAND. REPLACED WINDOW POST PER EA 334500 AND EO 5319Y017-003.
